PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 118 | 1 | 77-100
Tytuł artykułu

Algebras of holomorphic functions with Hadamard multiplication

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A systematic investigation of algebras of holomorphic functions endowed with the Hadamard product is given. For example we show that the set of all non-invertible elements is dense and that each multiplicative functional is continuous, answering some questions in the literature.
Czasopismo
Rocznik
Tom
118
Numer
1
Strony
77-100
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-07-04
poprawiono
1995-09-07
Twórcy
Bibliografia
  • [1] S. Agmon, On the singularities of Taylor series with reciprocal coefficients, Pacific J. Math. 2 (1952), 431-453.
  • [2] M. Akkar, M. El Azhari and M. Oudadess, Continuité des caractères dans les algèbres de Fréchet à bases, Canad. Math. Bull. 31 (1988), 168-174.
  • [3] N. U. Arakelyan, On efficient analytic continuation of power series, Math. USSR-Sb. 52 (1985), 21-39.
  • [4] E. Beckenstein, L. Narici and C. Suffel, Topological Algebras, North-Holland, Amsterdam, 1977.
  • [5] R. P. Boas, Jr., Entire Functions, Academic Press, New York, 1954.
  • [6] E. Borel, Sur les singularités des séries de Taylor, Bull. Soc. Math. France 26 (1898), 238-248.
  • [7] R. M. Brooks, A ring of analytic functions, Studia Math. 24 (1964), 191-210.
  • [8] R. M. Brooks, A ring of analytic functions, II, ibid. 39 (1971), 199-208.
  • [9] R. Brück and J. Müller, Invertible elements in a convolution algebra of holomorphic functions, Math. Ann. 294 (1992), 421-438.
  • [10] R. Brück and J. Müller, Closed ideals in a convolution algebra of holomorphic functions, Canad. J. Math., to appear.
  • [11] S. El-Helaly and T. Husain, Orthogonal bases are Schauder bases and a characterization of Φ-algebras, Pacific J. Math. 132 (1988), 265-275.
  • [12] T. Husain and S. Watson, Topological algebras with orthogonal bases, ibid. 91 (1980), 339-347.
  • [13] T. Husain and S. Watson, Algebras with unconditional orthogonal bases, Proc. Amer. Math. Soc. 79 (1980), 539-545.
  • [14] B. Mitiagin, S. Rolewicz and W. Żelazko, Entire functions in $B_0$-algebras, Studia Math. 21 (1962), 291-306.
  • [15] J. Müller, The Hadamard multiplication theorem and applications in summability theory, Complex Variables Theory Appl. 18 (1992), 155-166.
  • [16] P. K. Raševskiĭ [P. K. Rashevskiĭ], Closed ideals in a countably generated normed algebra of analytic entire functions, Soviet Math. Dokl. 6 (1965), 717-719.
  • [17] R. Remmert, Funktionentheorie II, Springer, Berlin, 1991.
  • [18] W. Żelazko, Banach Algebras, Elsevier, Amsterdam, 1973.
  • [19] W. Żelazko, Metric generalizations of Banach algebras, Dissertationes Math. 47 (1965).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv118i1p77bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.